Translator Disclaimer
December 2000 A Weighted Inequality for the Kakeya Maximal Operator with a Special Base
Hitoshi TANAKA
Tokyo J. Math. 23(2): 255-267 (December 2000). DOI: 10.3836/tjm/1255958670

Abstract

In this paper we shall give a weighted version of Igari's estimate on the Kakeya maximal operator with a special base.

Citation

Download Citation

Hitoshi TANAKA. "A Weighted Inequality for the Kakeya Maximal Operator with a Special Base." Tokyo J. Math. 23 (2) 255 - 267, December 2000. https://doi.org/10.3836/tjm/1255958670

Information

Published: December 2000
First available in Project Euclid: 19 October 2009

zbMATH: 0972.42014
MathSciNet: MR1806464
Digital Object Identifier: 10.3836/tjm/1255958670

Rights: Copyright © 2000 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.23 • No. 2 • December 2000
Back to Top